Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gutsu

Facial Redness and Differin/Sodium Sulfacetamide

Recommended Posts

I have mild acne, and have been on prescriptions for the past eight years. I have solved that problem for the most part, but I have an annoying facial redness mainly on my nose and a bit on cheeks/chin. I have been using differin for years, and Klaron for the past year. I hated the consistency of Klaron, and it didn't do anything for my skin. The doctor gave me Avar Gel instead, which seems like Klaron in gel form. The Klaron didn't irritate my skin (as far as I know) but it didn't do anything to help. Also, I use Purpose Cleanser, so I'm guessing I get no irritation from washing my face.

My Questions:

1. How much time do I need to give the Avar to determine whether I have an allergy? I have only used it for two days, but my face is a stronger red than before! I know it might take a while for my skin to get used to, but how long before I should stop?

2. Is it OK to use the Avar and Differin at the same time?

3. Is it even necessary to use the Differin? Avar is used to treat acne as well...

I know these are things I could probably experiment with over time and figure out for myself, but I'd love to have some advice beforehand. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×